# SDR CALA2021061400867

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 65,436 hours, 24,569 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Le Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*DECLARED EMERGENCY* LE FLAP TRANSIT LITE T/S REF FIM 27-51-801 FOUND LEADING EDGE FLAP EXTEND PROX SENSOR BAD F2 R&R PROX SENSOR REF MM 27-88-11-400-802 OPS NORMAL
